# SDR AUS20020876

- Difficulty date: April 22, 2002
- Submitted: September 6, 2002
- Operation: General aviation
- Make and model: Cessna U206G
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage Main, B
- Part time: 10,699 cycles
- Component: Fuselage Main, B
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH FORWARD DOORPOST BULKHEADCRACKED.
